Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 25, NWS Quad Cities, IA

June 7, 20154 counties in Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2015, 6:25 PM CDT for 4 counties in Illinois. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 6:25 PM CDT (23:25 UTC)
Expired
Jun 7, 2015, 7:00 PM CDT
In force
35 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 105 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:55 PM CDTTSTM WND DMGMacomb, ILPOWERLINES DOWN INTERSECTION OF 41 AND 136.
Jun 7, 6:55 PM CDTTSTM WND DMGNe Roseville, ILTIME APPROXIMATE - 2 INCH DIAMETER BRANCHES DOWN
Jun 7, 6:58 PM CDTTSTM WND DMGTennessee, ILPUBLIC REPORTS OF MANY LARGE TREE BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:36 PM CDTSevere Thunderstorm WatchSPC5 hr
Jun 7, 3:33 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WUUS53 KDVN 072325
SVRDVN
ILC067-071-109-187-080000-
/O.NEW.KDVN.SV.W.0025.150607T2325Z-150608T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
625 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WARREN COUNTY IN WEST CENTRAL ILLINOIS...
  EASTERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
  HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 700 PM CDT

* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  STRONGHURST...OR 13 MILES SOUTHEAST OF BURLINGTON...MOVING EAST AT
  40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MACOMB...MONMOUTH...BUSHNELL...COLCHESTER...LA HARPE...ROSEVILLE...
  STRONGHURST...KIRKWOOD...BLANDINSVILLE...INDUSTRY...GOOD HOPE...
  PRAIRIE CITY...BIGGSVILLE...GLADSTONE...TERRE HAUTE...BARDOLPH...
  RARITAN...TENNESSEE...SCIOTA AND ADAIR.

PEOPLE ATTENDING SODBUSTER DAYS SHOULD SEEK SAFE SHELTER IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4087 9104 4089 9102 4096 9044 4028 9045
      4028 9107
TIME...MOT...LOC 2325Z 260DEG 34KT 4071 9089 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
3 follow-up statements
842 
WWUS53 KDVN 072338
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CDT SUN JUN 7 2015

ILC067-071-109-187-080000-
/O.CON.KDVN.SV.W.0025.000000T0000Z-150608T0000Z/
WARREN IL-HANCOCK IL-MCDONOUGH IL-HENDERSON IL-
638 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WARREN...EASTERN HANCOCK...MCDONOUGH AND HENDERSON COUNTIES...

AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSEVILLE...OR
13 MILES SOUTH OF MONMOUTH...MOVING EAST AT 40 MPH. 

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LITTLE SWAN LAKE AROUND 655 PM CDT.
  PRAIRIE CITY AROUND 700 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
COLDBROOK...LONE TREE...PRAIRIE CITY AIRPORT...DODDSVILLE...OLENA...
FOUNTAIN GREEN...GREENBUSH...WALNUT GROVE...ARGYLE LAKE STATE PARK
AND MEDIA.

PEOPLE ATTENDING SODBUSTER DAYS SHOULD SEEK SAFE SHELTER IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4087 9104 4089 9102 4096 9044 4028 9045
      4028 9107
TIME...MOT...LOC 2338Z 274DEG 33KT 4072 9073 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
285 
WWUS53 KDVN 072345
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT SUN JUN 7 2015

ILC067-071-109-187-080000-
/O.CON.KDVN.SV.W.0025.000000T0000Z-150608T0000Z/
WARREN IL-HANCOCK IL-MCDONOUGH IL-HENDERSON IL-
645 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WARREN...HANCOCK...MCDONOUGH AND HENDERSON COUNTIES...

AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSEVILLE...OR
13 MILES SOUTH OF MONMOUTH...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  PRAIRIE CITY AROUND 655 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
COLDBROOK...LONE TREE...PRAIRIE CITY AIRPORT...DODDSVILLE...OLENA...
FOUNTAIN GREEN...GREENBUSH...WALNUT GROVE...ARGYLE LAKE STATE PARK
AND MEDIA.

PEOPLE ATTENDING SODBUSTER DAYS SHOULD SEEK SAFE SHELTER IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4087 9104 4089 9102 4096 9044 4028 9045
      4028 9107
TIME...MOT...LOC 2345Z 271DEG 38KT 4072 9060 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
716 
WWUS53 KDVN 072358
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 PM CDT SUN JUN 7 2015

ILC067-071-109-187-080008-
/O.EXP.KDVN.SV.W.0025.000000T0000Z-150608T0000Z/
WARREN IL-HANCOCK IL-MCDONOUGH IL-HENDERSON IL-
658 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR WARREN...EASTERN HANCOCK...
MCDONOUGH AND HENDERSON COUNTIES WILL EXPIRE AT 700 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL ILLINOIS AND SOUTHEASTERN
IOWA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHERN MCDONOUGH COUNTY THROUGH 745 PM.

LAT...LON 4087 9104 4089 9102 4096 9044 4028 9045
      4028 9107
TIME...MOT...LOC 2356Z 260DEG 34KT 4072 9060 

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:17 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 7, 6:17 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
617 PM CDT SUN JUN 7 2015

.SYNOPSIS...
ISSUED AT 254 PM CDT SUN JUN 7 2015

THE COLD FRONT...LARGELY REPRESENTED LOCALLY BY A WIND SWITCH TO
THE NORTHWEST...IS NOW LOCATED FROM AROUND DBQ TO OTTUMWA.
DEWPOINTS ARE POOLED AHEAD OF THIS FEATURE...IN THE LOWER 70S.
TEMPERATURES HAVE RECOVERED INTO THE UPPER 70S NORTH TO LOWER 80S
CENTRAL...AND UPPER 80S SOUTH AHEAD OF THIS FRONT. WHILE CAPE
VALUES ARE HIGH...THE LOW LEVEL CONVERGENCE IS LOOSING OUT AS
WINDS JUST AHEAD OF THE FRONT BECOME WESTERLY.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 254 PM CDT SUN JUN 7 2015

TONIGHT...THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE MOST
LIKELY IN THE FAR SOUTHERN CWA COUNTIES...AND SHOULD SHIFT SOUTH
OF THE CWA BY AROUND 8 PM IF NOT EARLIER. SPC IS CONSIDERING A
WATCH AT THIS TIME...AND WILL THEREFORE BE CONCISE. THE THREAT FOR
SEVERE STORMS WILL EXIST HERE IN UNIDIRECTIONAL SHEAR...WITH OUR
WINDS ALREADY VEERED TO THE WEST. THUS...SOME DAMAGING WINDS OR
LARGE HAIL WILL BE THE MAIN THREAT IN THE FAR SOUTH. TORNADOES DO
NOT SEEM TO BE A THREAT GIVEN OUR CWAS VEERED WINDS. IN ANY
CASE...WE WILL WALK OUT THE THREAT FOR STORMS EARLY THIS
EVENING...LEAVING A DRY FORECAST OVERNIGHT INTO MONDAY MORNING. BY
MID DAY MONDAY...A SHORT WAVE IN NORTHERLY FLOW WILL ARRIVE IN THE
EAST. MODELS ARE LIKELY HOLDING ONTO TOO MUCH LOW LEVEL
MOISTURE...BUT SOME ISOLATED SHOWERS OR STORMS WITH SMALL HAIL ARE
POSSIBLE GIVEN THE COOL AIR ALOFT. LOW POPS WERE MAINTAINED FOR
THE ILLINOIS SIDE OF THE BIG RIVER. HIGHS IN THE LOWER TO MID 80S
ARE WITHIN THE MIDDLE OF A GUIDANCE BLEND...AND SEEMS A GOOD FIT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 254 PM CDT SUN JUN 7 2015

QUIET AND DRY CONDITIONS ARE EXPECTED MONDAY NIGHT AND TUESDAY AS
HIGH PRESSURE MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE
ABOVE NORMAL.

TUESDAY NIGHT AND WEDNESDAY THE MODELS CONTINUE TO INDICATE A WEAK
FRONT WILL MOVE THROUGH THE AREA. HOWEVER...FORCING IS WEAK AND
MOISTURE IS LIMITED.

GIVEN THE WEAK FORCING AND LIMITED MOISTURE...THERE IS A VERY REAL
POSSIBILITY THAT THE FRONT MAY COME THROUGH DRY LATE TUESDAY
NIGHT/WEDNESDAY. FOR NOW HAVE GONE WITH SLIGHT CHANCE POPS AS ONE
CANNOT ENTIRELY RULE OUT SPRINKLES OR SOME ISOLATED CONVECTION.

WEDNESDAY NIGHT ON...

THE OVERALL LARGE SCALE PATTERN SUGGESTS A PERIOD OF ACTIVE WEATHER
THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND. THE IMPORTANT
THING TO REMEMBER IS THAT THIS ENTIRE TIME FRAME WILL NOT BE A
WASHOUT. THERE WILL BE PERIODS OF DRY WEATHER.

THERE CONTINUES TO BE CONSIDERABLE DIFFERENCES BETWEEN THE MODELS IN
THE PLACEMENT OF FRONTS AND THE FORCING TO HELP GENERATE
PRECIPITATION IN THE WEDNESDAY NIGHT THROUGH SUNDAY TIME FRAME.

RIGHT NOW THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS
WEDNESDAY NIGHT...AND THEN CHANCE POPS EACH DAY FROM THURSDAY
THROUGH SUNDAY. TEMPERATURES SHOULD AVERAGE CLOSE TO NORMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 610 PM CDT SUN JUN 7 2015

PASSING COOL FRONT PRODUCING A LINE OF THUNDERTORMS TO AFFECT BRL
TERMINAL UNTIL 08/02Z WITH IFR/MVFR CONDITIONS WITH STRONG WINDS
POSSIBLY UP TO 40+ KTS AND ALSO TORRENTIAL RAINS. VFR CONDITIONS
AND NW WINDS 5 TO 10 KTS TO ENVELOP ALL TERMINALS THIS EVENING WITH
FAIR SKIES AFTER MIDNIGHT. NORTHWEST WINDS WILL INCREASE TO 10 TO
20 KTS MONDAY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SYNOPSIS...ERVIN
SHORT TERM...ERVIN
LONG TERM...08
AVIATION...NICHOLS
Hazardous weather outlook, Jun 7, 4:44 AM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 AM CDT SUN JUN 7 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-080945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
444 AM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE OUTLOOK
AREA GENERALLY ALONG AND NORTH OF A LINE FROM FAIRFIELD IOWA...TO
MONMOUTH ILLINOIS EARLY THIS MORNING. ISOLATED TO SCATTERED STORMS
WILL OCCUR TO THE SOUTH OF THAT LINE. THE MAIN THREAT FROM THESE
MORNING STORMS WILL BE ISOLATED WIND GUSTS UP TO 50 MPH...AND
LOCALLY HEAVY RAINFALL THAT MAY PRODUCE SOME URBAN AND SMALL
STREAM FLOODING.

AFTER A LATE MORNING AND MIDDAY LULL IN THE STORM ACTIVITY WHICH
WILL ALLOW FOR SOME HEATING...ADDITIONAL STORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON AS A FRONTAL SYSTEM PUSHES INTO THE REGION
FROM THE WEST. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...ESPECIALLY SOUTHEAST OF A DUBUQUE...TO WILLIAMSBURG
IOWA LINE. THE MAIN THREATS WILL BE BE LARGE HAIL AND DAMAGING
WINDS...WITH A LESSER THREAT OF AN ISOLATED TORNADO.

THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTHEAST OF A LINE
FROM DUBUQUE IOWA...TO WILLIAMSBURG IOWA IN A SLIGHT RISK OF
SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. AN ENHANCED
SLIGHT RISK HAS BEEN POSTED ACROSS ILLINOIS GENERALLY ALONG AND
EAST OF A PRINCETON...TO MACOMB LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MAINLY ACROSS
FAR NORTHWEST ILLINOIS. A FEW STRONG STORMS WITH HAIL APPROACHING
QUARTER SIZE ARE POSSIBLE.

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...MAINLY NORTH OF
HIGHWAY 30...THEN OVER MOST OF THE AREA WEDNESDAY. THE THREAT FOR
SEVERE STORMS IS LOW.

THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE THURSDAY THROUGH
SATURDAY. THE GENERAL PATTERN SUGGESTS SOME POTENTIAL FOR SEVERE
WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS
AND TIMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

12/RP KINNEY

In the hours before

Local storm report, Jun 7, 5:35 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             2 NE COLUSA             40.59N 91.14W
06/07/2015  M0.25 INCH       HANCOCK            IL   TRAINED SPOTTER

            LASTED FOR ABOUT 1 MINUTE.

&&
Local storm report, Jun 7, 5:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             5 SSW PLEASANT PLAIN    41.08N 91.91W
06/07/2015  E0.50 INCH       JEFFERSON          IA   TRAINED SPOTTER

&&
Local storm report, Jun 7, 5:51 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
551 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/07/2015  E45 MPH          CLARK              MO   TRAINED SPOTTER

&&

BILLN
Local storm report, Jun 7, 5:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
552 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 ENE CHARLIE HEATH MEM 40.60N 91.84W
06/07/2015  E0.75 INCH       CLARK              MO   TRAINED SPOTTER

            PEAS TO DIMES TO PENNIES.

&&

BILLN
Local storm report, Jun 7, 6:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
613 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     MEMPHIS                 40.46N 92.17W
06/07/2015  E60 MPH          SCOTLAND           MO   LAW ENFORCEMENT

            ESTIMATED 50 TO 60 MPH. TORRENTIAL RAIN WITH VISIBILITY
            LESS THAN 100 FEET.

&&

BILLN
Local storm report, Jun 7, 6:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     DONNELLSON              40.64N 91.56W
06/07/2015                   LEE                IA   EMERGENCY MNGR

            SEMI BLOWN OVER NEAR HWYS 2 AND 27

&&

TERRYS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:12 AM CDTSpecial Weather StatementDVNCarroll, Jo Daviess, Rock Island63 min
Jun 7, 5:14 AM CDTSpecial Weather StatementDVNCarroll, Henry, Jo Daviess, Mercer, Rock Island, Stephenson and 1 more61 min
Jun 7, 6:22 AM CDTSpecial Weather StatementDVNBureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more113 min
Jun 7, 2:48 PM CDTSpecial Weather StatementDVNPutnam27 min
Jun 7, 2:49 PM CDTSpecial Weather StatementDVNWarren26 min
Jun 7, 3:12 PM CDTSpecial Weather StatementDVNWarren33 min
Jun 7, 5:56 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson64 min
Jun 7, 6:50 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough55 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.